# SDR ASAA2021082135803

- Difficulty date: August 21, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,109 hours, 15,101 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12250
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 47,981 hours, 14,307 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOD W/MASTER CAUTION RECALL #1 PACK LIGHT ILLUMINATED, PER QRH & MASTER CAUTION RESET-LIGHT WENT OUT. GROUNDED - YES. (RESOLVED ON W/O: 1882885 TASKCARD: N/R-00001 ) REMOVED AND REPLACED LH RAM AIR ACTUATOR REF B737-800 AMM 21-51-21, OPS CHECK GOOD BITE TEST PASSED W/ NO FAULTS FOUND AT THIS TIME. THIS CLEARS MEL 21-5C, PLACARD & CN REMOVED. MX PROCEDURE RETURNED TO ORIGINAL CONFIGURATION SEAMC ANDY NOTIFIED.
